# SDR IPXA201310160585

- Difficulty date: October 2, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION,  MAIN CABIN FLOOR SUPPORT BETWEEN BS 1040 AND 1060,  BL 0 TO LBL 25 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DWG'S 144N5003 AND 144N5005.
